Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the behavior of solutions of sublinear second order differential equations

Author: Hugo Teufel
Journal: Proc. Amer. Math. Soc. 32 (1972), 445-451
MSC: Primary 34C99
MathSciNet review: 0294773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equations in question generalize

$\displaystyle x'' + a(t)\vert x{\vert^\gamma }\operatorname{sgn} x = 0,\quad 0 < \gamma < 1,\quad a(t) \geqq 0.$

. A comparison theorem and a uniqueness theorem for initial value problems are proved. Boundary value problems are studied. Oscillation is discussed via comparison.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C99

Retrieve articles in all journals with MSC: 34C99

Additional Information

Keywords: Comparison, uniqueness, second order, nonlinear, initial value problem, boundary value problem, zeros, oscillation, singular solutions, positive solutions, Emden-Fowler equation
Article copyright: © Copyright 1972 American Mathematical Society